# SDR 2016FA0000196

- Difficulty date: March 2, 2016
- Submitted: April 27, 2016
- Operation: General aviation
- Aircraft: N615VM
- Make and model: Beech C24R
- Aircraft serial: MC480
- Aircraft time: 3,150 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 105932B
- Part serial: 498478
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: C
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

THE DOWN AND LOCKED INDICATION, 3 GREEN LIGHTS, DID NOT ILLUMINATE AFTER ATTEMPTING TO EXTEND THE LANDING GEAR.  AFTER SEVERAL ATTEMPTS THE GEAR WAS FULLY EXTENDED AND THE 3 GREEN LIGHTS ILLUMINATED.  IT WAS LATTER DISCOVERED THAT THE HYDRAULIC POWER PACK FAILED TO FULLY EXTEND AND LOCK THE LANDING GEAR, WHILE ON FINAL APPROACH.
